# SDR CA011010002

- Difficulty date: October 7, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737-200
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF DUE TO UNSAFE LT MLG INDICATION. CREW REPORTED ON CLIMB OUT LEFT MAIN GEAR RED UNSAFE LIGHT ILLUMINATED AFTER GEAR LEVER SELECTED UP. DECISION MADE TO RETURN TO YEG & A/C LANDED W/O INCIDENT. MAINTENANCE INSPECTION REVEALED PROBLEM WITH MLG UPLOCK SENSOR ON LEFT GEAR. A/C FERRIED TO YYC.  MAINTENANCE IN YYC REPLACED UPLOCK SENSOR AND COMPLETED GEAR SWINGS.  SYS GROUND CHECKED SERVICEABLE & A/C RETURNED TO SERVICE WITH NO FURTHER INCIDS TORPT.
